# SDR ASAA2021102336409

- Difficulty date: October 23, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,625 hours, 15,312 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING ENG FIR TEST, #1 T. HANDLE DOES NOT ILLUMINATE W/ A LOOP (OVHT DET) FAULT LIGHT ILLUMINATED AND HANDLE NOT LIT. TEST W/ B OVHT DET SELECTED ILLUMINATED AS NORMAL. GROUNDED - YES. VERIFIED DEFECT. PERFORMED ALTERNATE DEACTIVATION REF CHAP 5. REMOVED AND REPLACE MW0325 HARNESS ON #1 ENGINE REF B737-800 AMM 26-11-02. OP CHECK GOOD. ALTERNATE DEACTIVATION PROCEDURES REVERSED. ETOPS GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 26-2B, CN 23022584. PLACARDS REMOVED. SEA MC JAKE NOTIFIED.
